# SDR SIMA20131003008

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N832AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145627
- Aircraft time: 27,823 hours, 23,083 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Main Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED MAIN CABIN DOOR DIFFICULT TO OPEN.  PERFORMED MAIN DOOR INTERNAL ACTUATING HANDLE TEST IAW TASK 52-18-00-820-801.  A MAX PUSH FORCE FROM DYNOMOMETER WAS 20 LBS WITHIN LIMITS OF 50 LBS.  LUBED MAIN DOOR FRAME ROLLERS IAW MM 53-21-02. OPS CHECKED GOOD.
